Compactness theorems for Kähler-Einstein manifolds of dimension 3 and up

Gang Tian

Research output: Contribution to journalArticle

12 Scopus citations
Original languageEnglish (US)
Pages (from-to)535-558
Number of pages24
JournalJournal of Differential Geometry
Volume35
Issue number3
DOIs
StatePublished - Jan 1 1992

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Compactness theorems for Kähler-Einstein manifolds of dimension 3 and up'. Together they form a unique fingerprint.

  • Cite this